# SDR 96ZZZX188

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35062
- Make and model: Dhav DHC6*
- Aircraft serial: 429
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: C6CF14711
- Condition: Cracked
- Location: Elevator
- Part time: 720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS MODIFIED TO INCORPORATE THE LATEST TYPE OF FLIGHT CONTROL RODS (6061 MATERIAL) AND INCREASE THE INSPECTION INTERVALS FOR THE FLIGHT CONTROL RODS (SB 61502).  UPON THE FIRST INSPECTION, THIS CONTROL ROD WAS FOUND CRACKED IN THE MAGNAFORMED SLEEVES, BOTH ENDS.
